MathSciNet Relay Station
MathSciNet bibliographic data
MR1049892 11B68
Dilcher, K. Multiplikationstheorem für die Bernoullischen Polynome und explizite Darstellungen der Bernoullischen Zahlen. (German) [Multiplication theorems for Bernoulli polynomials and explicit representations of Bernoulli numbers] Abh. Math. Sem. Univ. Hamburg 59 (1989), 143–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement